# SDR GGP2002F00000

- Difficulty date: October 11, 2001
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N48K
- Make and model: Beech E18S
- Aircraft serial: BA202
- Engine: Pwa R985*
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Part number: 4041891819
- Condition: Worn
- Location: Carburetor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLYING, NUMBER ONE ENGINE CARBURETOR STARTED TO ICE UP.  APPLIED CARBURETOR HEAT BUT IT HAD NO EFFECT ON CONDITION.  ON APPROACH, PILOT HAD TO SHUT DOWN ENGINE.  POST FLIGHT INSPECTION FOUND THE CARBURETOR AIR BOX DOOR WAS WORN (COULD BE PUSHED UP ABOUT .5000 INCH).  REPLACED CARBURETOR AIR BOX WITH SERVICEABLE ONE.
